×

An extension of a theorem of A. C. Lazer on forced nonlinear oscillations. (English) Zbl 0245.34035


MSC:

34C25 Periodic solutions to ordinary differential equations
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Beckenbach, E.F; Bellman, R, Inequalities, (1961), Springer-Verlag Berlin · Zbl 0513.26003
[2] Cesari, L, Functional analysis and periodic solutions of nonlinear differential equations, Contrib. differential equations, 1, 149-187, (1963) · Zbl 0132.07101
[3] Cronin, J, Fixed points and topological degree in nonlinear analysis, () · Zbl 0117.34803
[4] Faure, R, Solutions périodiques d’équations différentielles et méthode de Leray-Schauder (cas des vibrations forcées), Ann. inst. Fourier Grenoble, 14, 195-204, (1964) · Zbl 0134.30704
[5] Graffi, D, Sulle oscillazioni forzate nella meccanica non-lineare, Riv. mat. univ. parma, 3, 317-326, (1952) · Zbl 0049.18501
[6] Hale, J.K, Oscillations in nonlinear systems, (1963), McGraw-Hill New York · Zbl 0115.07401
[7] Lazer, A.C, On Schauder’s fixed point theorem and forced second-order nonlinear oscillations, (), 473-478 · Zbl 0189.39001
[8] Lazer, A.C, On Schauder’s fixed point theorem and forced second-order nonlinear oscillations, J. math. anal. appl., 21, 421-425, (1968) · Zbl 0155.14001
[9] Leray, J; Schauder, J, Topologie et équations fonctionnelles, Ann. scient. école norm. sup., 51, 45-78, (1934) · JFM 60.0322.02
[10] Mawhin, J, Degré topologique et solutions périodiques des systèmes différentiels non linéaires, Bull. soc. roy. sci. liège, 38, 308-398, (1969) · Zbl 0186.41704
[11] Mawhin, J, Équations intégrales et solutions périodiques des systèmes différentiels non linéaires, Bull. acad. roy. belgique, cl. sciences, 55, 934-947, (1969) · Zbl 0193.06103
[12] Mawhin, J, Une généralisation de théorèmes de J. A. marlin, Int. J. nonlin. mech., 5, 335-339, (1970) · Zbl 0202.09501
[13] Mawhin, J, Periodic solutions of strongly nonlinear differential systems, (), to be published · Zbl 0243.34075
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.